# SDR ASOA201101947

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN FS 409+32 TO +112 RBL 9.  REMOVED CORROSION IAW SRM 51-21-06.  CORROSION IS OUT OF LIMITS IAW SRM 53-21-49.   R & R WITH NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
